Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Albuquerque, NM

June 5, 2013Harding County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2013, 3:36 PM MDT for Harding County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 3:36 PM MDT (21:36 UTC)
Expired
Jun 5, 2013, 4:30 PM MDT
In force
54 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Harding County, NM

The radar

The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS55 KABQ 052136
SVRABQ
NMC021-052230-
/O.NEW.KABQ.SV.W.0039.130605T2136Z-130605T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 430 PM MDT

* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  OVER CENTRAL HARDING COUNTY...OR ABOUT 16 MILES NORTH OF
  MOSQUERO...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL HARDING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3587 10354 3567 10380 3601 10407 3614 10391
TIME...MOT...LOC 2136Z 316DEG 15KT 3601 10391

$$
3 follow-up statements
650 
WWUS55 KABQ 052200
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT WED JUN 5 2013

NMC021-052230-
/O.CON.KABQ.SV.W.0039.000000T0000Z-130605T2230Z/
HARDING-
400 PM MDT WED JUN 5 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HARDING
COUNTY UNTIL 430 PM MDT...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER CENTRAL HARDING COUNTY...OR ABOUT 13 MILES NORTHEAST OF
MOSQUERO...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL HARDING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3587 10354 3567 10380 3601 10407 3614 10391
TIME...MOT...LOC 2200Z 316DEG 15KT 3592 10381

$$
535 
WWUS55 KABQ 052216
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT WED JUN 5 2013

NMC021-052230-
/O.CON.KABQ.SV.W.0039.000000T0000Z-130605T2230Z/
HARDING-
416 PM MDT WED JUN 5 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HARDING
COUNTY UNTIL 430 PM MDT...

AT 412 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL HARDING COUNTY...OR
ABOUT 13 MILES NORTHEAST OF MOSQUERO...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL HARDING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3584 10389 3596 10373 3584 10357 3571 10375
TIME...MOT...LOC 2217Z 316DEG 15KT 3583 10373

$$
329 
WWUS55 KABQ 052229
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT WED JUN 5 2013

NMC021-052237-
/O.EXP.KABQ.SV.W.0039.000000T0000Z-130605T2230Z/
HARDING-
429 PM MDT WED JUN 5 2013

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 430 PM MDT FOR CENTRAL
HARDING COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM HAS EXITED THE WARNED AREA TO THE SOUTHEAST...THUS THE 
WARNING HAS BEEN ALLOWED TO EXPIRE WITH A NEW WARNING ISSUED FOR A 
LARGE PORTION OF SOUTHERN HARDING COUNTY AND FAR EASTERN SAN MIGUEL 
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

LAT...LON 3584 10389 3596 10373 3584 10357 3571 10375
TIME...MOT...LOC 2227Z 316DEG 15KT 3580 10370

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:10 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 5, 3:10 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED JUN 5 2013

.DISCUSSION...
BUSY DAY HAS UNFOLDED OVER NEW MEXICO AS THE FRONT ARRIVED EARLIER
WITH A STRONG PUNCH OF MOISTURE AND COOLER TEMPERATURES. DEWPOINTS
ACROSS THE EASTERN HALF OF THE STATE HAVE RISEN TO THE 40S AND
50S...AND SOME MODIFIED 30 DEGREE DEWPOINTS HAVE ALSO FILTERED
INTO PORTIONS OF THE RIO GRANDE VALLEY. A STRONGER REINFORCEMENT
OF COOLER AND MORE STABLE AIR CAN ALSO BE SEEN ON VISIBLE
SATELLITE IMAGERY AND SURFACE OBS...NORTH OF A LINE EXTENDING FROM
TUCUMCARI TOWARD LAS VEGAS. STORMS QUICKLY EXPLOITED UPSLOPE
FORCING AND MOISTURE EARLIER THIS AFTERNOON...AND WILL CONTINUE
TO DO SO WITH ADDITIONAL STRONG TO SEVERE STORMS POSSIBLE. SEVERE
THUNDERSTORM WATCH 280 WILL RUN THROUGH 9 PM MDT...COVERING THE
SANGRES EASTWARD AND SOUTHEASTWARD INTO THE PLAINS. UNION COUNTY
MAY BE TOO STABLE TO OBSERVE MUCH THUNDER FROM THE AFOREMENTIONED
REINFORCEMENT OF COOLER AIR. THE EAST CENTRAL PLAINS WILL HAVE A
SHOT OF SOME SEVERE STORMS ALSO...BUT WILL LIKELY BE A LATER SHOW
THIS EVENING.

THE BACK DOOR FRONT WILL ADVANCE FARTHER WEST TONIGHT...AND THE
EXTENT OF THIS PROGRESSION WILL DEPEND SOMEWHAT ON THE DEPTH AND
SPATIAL COVERAGE OF CONVECTION EAST OF THE CENTRAL MOUNTAIN
CHAIN. A MODERATE TO STRONG GAP/CANYON WIND WILL LIKELY DEVELOP IN
CENTRAL VALLEY LOCATIONS...AND MOISTURE WILL SURGE TOWARD THE
CONTINENTAL DIVIDE BEFORE DAYBREAK THURSDAY. MINIMUM TEMPERATURES
WILL BE TRICKY TONIGHT WITH COOL AIR ADVECTION COMBATED BY BREEZY
TO WINDY CONDITIONS IN SOME CENTRAL AREAS AND PRECIPITATION.

ON THURSDAY...THE STAGE WILL BE SET FOR A HEALTHY CROP OF SHOWERS
AND THUNDERSTORMS...FAVORING THE CENTRAL MOUNTAIN CHAIN AND TO A
LESSER EXTENT THE EASTERN SLOPES OF THE CONTINENTAL DIVIDE WHERE
STORMS WILL FINALLY TURN A BIT WETTER. THE ADDED
MOISTURE...CLOUDS...AND PRECIP WILL ALSO MODERATE
TEMPERATURES...RUNNING COOLER THAN AVERAGE IN THE EAST. GOOD
DIRECTIONAL VEERING WITH HEIGHT AMONG GROUND-RELATIVE WINDS WILL
SUPPORT SOME STRONG TO PERHAPS SEVERE STORMS AGAIN.

ON FRIDAY SURFACE WINDS WILL BEGIN VEERING...ESPECIALLY IN THE
WESTERN ZONES WHICH WILL BRING AN ONSET TO GRADUAL DRYING FROM THE
WEST. WINDS WILL BE SLOWER TO VEER IN CENTRAL TO EASTERN ZONES
FRIDAY...AND THUS MOISTURE WILL REMAIN INTACT AND SUFFICIENT FOR
ANOTHER ROUND OF SHOWERS AND STORMS.

MORE ENHANCED DRYING TREND WILL THEN UNFOLD INTO SATURDAY AND
SUNDAY AS A WESTERLY SURFACE COMPONENT CONTINUES TO SWEEP INTO NM
AND A RIDGE AXIS ALOFT ELONGATES OVER THE STATE. RISING PRESSURE
HEIGHTS AND THE DRIER AIR MASS WILL ALSO YIELD WARMER TEMPERATURES
THROUGH THE WEEKEND. THE RIDGE AXIS WILL LIKELY ALTER AND LAY OVER
INTO THE MIDDLE OF NEXT WEEK...BUT WILL KEEP A STRONG ENOUGH HOLD
THAT MOISTURE WILL NOT BE FULLY ABLE TO SEEP NORTHWARD INTO NM.

52

&&

.FIRE WEATHER...
BOUNDARY PUSHED WESTWARD AND INTO RGV THIS MORNING WITH INCREASING
DEWPOINTS. THIS FLOW HAS PERSISTED INTO THIS AFTERNOON ALTHOUGH HAS
VEERED SOMEWHAT WITH PARTIAL DECREASES IN DEWPOINTS. SOME INDICATION
OF A WEAK UPPER DISTURBANCE PASSING OVER THE REGION ALONG WITH
AFTERNOON HEATING HAS ALLOWED SCATTERED THUNDERSTORMS...SOME STRONG
TO SEVERE...TO DEVELOP OVER NORTH CENTRAL/NORTHEAST NM. EXPECT THAT
THIS ACTIVITY WILL PROPAGATE SOUTH AND EASTWARD DURING THE REST OF
THE AFTERNOON/EVENING WHERE A SEVERE THUNDERSTORM WATCH EXISTS.
OTHER DRIER STORMS HAVE ERUPTED OVER NW/WCENTRAL NM WITH MOVEMENT TO
THE SOUTH AND EAST AS WELL.

RH RECOVERIES TONIGHT WILL BE GOOD TO EXCELLENT FROM THE CENTRAL MT
CHAIN EASTWARD AS LOW LEVEL MOISTURE PUSHES BACK TO THE WEST...AND
SPILLS BACK INTO THE RGV. THIS IN TURN COULD POTENTIALLY INITIATE
ADDITIONAL CONVECTION INTO THE LATE EVENING/OVERNIGHT AS MODELS
INDICATE CONTINUED INSTAB THROUGHOUT CENTRAL NM. FOR AREAS ALONG AND
WEST OF THE CONTDVD...THE SURGE OF MOISTURE COULD BE
LIMITED...DEPENDING ON THE STRENGTH OF THE RETURNING ELY LOW LEVEL
WINDS. RH RECOVERIES OUT THERE FOR THE MOST PART WILL RANGE FROM
GOOD TO FAIR OR EVEN POOR ALONG THE AZ BORDER.

THURSDAY COULD BE SOMEWHAT OF A REPEAT PERFORMANCE AS COOLER AND
MORE MOIST AIR REMAINS ENTRENCHED IN THE EASTERN PLAINS...RESULTING
IN POOR TO FAIR VENTILATION OVER PORTIONS OF THE NORTHEAST HIGHLANDS
AND INTO THE EAST CENTRAL PLAINS. EXCELLENT VENTILATION NORTHWEST
WITH AGAIN THE WETTER SHOWERS AND STORMS FAVORING THE CENTRAL MT
CHAIN EASTWARD AND DRIER CONVECTION WEST OF THE RGV. IT APPEARS THE
SLOSH OF MOISTURE INTO THE RGV THURSDAY NIGHT MAY NOT BE QUITE AS
STRONG BUT LINGERING MOISTURE/BOUNDARIES WILL LIKELY PRODUCE WEATHER
ON FRIDAY SIMILAR TO THAT OF THURSDAY. MIN RH VALUES RANGING FROM
9 TO 15 PERCENT FORECAST FOR CONTDVD REGION WWD FRIDAY.

FOR THE WEEKEND A TREND TOWARDS WARMER AND DRIER WEATHER IS STILL
INDICATED. CONVECTION APPEARS TO BE LIMITED TO THE EAST
SATURDAY...THEN THE CENTER OF HIGH PRESSURE ALOFT MOVES OVER NEW
MEXICO...HELPING TO SHUT DOWN ANY ACTIVITY. A WEAK LEE TROUGH OVER
THE EAST WON/T CONTRIBUTE MUCH TO PCPN CHANCES EITHER. EARLY NEXT
WEEK THE RIDGE BECOMES SUPPRESSED...AND DRY...WARMER THAN AVERAGE
AND BREEZY CONDITIONS FORECAST TO PREVAIL EARLY NEXT WEEK.

&&

.AVIATION...
18Z TAF CYCLE
FRONT HAS PUSHED INTO THE RGV AS TSRA STARTING TO ERUPT OVER THE
NORTHWEST THIRD. A SECOND BOUNDARY WITH MUCH COOLER AIR PUSHING
INTO FAR NE NM WITH MVFR TO IFR CIGS IN ITS WAKE. THIS BOUNDARY
NOT WELL DEPICTED BY MODELS AND COULD POTENTIALLY REACH KTCC
BETWEEN 20-22Z. SCT TSRA WITH MVFR CIGS/VBSY AND SFC WND GUSTS TO
45 KT AND POTENTIAL FOR SMALL HAIL TO OCCASIONALLY OBSCURE MTS
CENTRAL AND WEST AND WILL TRACK GENLY EAST. MVFR CIGS TO FILL IN
OVER THE NORTHEAST AND EAST CENTRAL PLAINS AFT 02Z WITH CIGS
BECOMING IFR AND AREAS OF BR THEREAFTER. GUSTY EAST WIND INTO THE
RGV WILL DECREASE SOMEWHAT AFT 18Z BUT SHOULD RETURN BY 00Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  90  53  91 /   0   5   0   5
DULCE...........................  41  82  41  81 /  20  20  10  20
CUBA............................  48  81  44  83 /  20  20  20  20
GALLUP..........................  48  87  46  87 /   5   5   0  10
EL MORRO........................  43  82  44  83 /  10  20  20  20
GRANTS..........................  47  86  45  86 /  10  20  20  20
QUEMADO.........................  48  86  50  86 /   5  10   0  20
GLENWOOD........................  57  91  55  92 /   0   5   0  20
CHAMA...........................  38  74  38  72 /  30  30  20  30
LOS ALAMOS......................  51  75  51  79 /  30  40  40  30
PECOS...........................  47  74  49  78 /  50  50  50  50
CERRO/QUESTA....................  40  75  43  74 /  50  40  40  40
RED RIVER.......................  36  68  36  67 /  60  60  50  50
ANGEL FIRE......................  34  70  34  71 /  60  50  50  50
TAOS............................  44  78  45  79 /  40  30  30  30
MORA............................  50  68  46  73 /  60  60  50  50
ESPANOLA........................  51  82  50  86 /  30  10  20  20
SANTA FE........................  51  81  51  82 /  30  30  30  30
SANTA FE AIRPORT................  55  84  54  85 /  30  20  20  20
ALBUQUERQUE FOOTHILLS...........  61  85  60  86 /  20  10  20  30
ALBUQUERQUE HEIGHTS.............  64  87  63  88 /  20  10  20  20
ALBUQUERQUE VALLEY..............  59  89  57  90 /  20  10  20  10
ALBUQUERQUE WEST MESA...........  61  89  58  90 /  20  10  20  10
LOS LUNAS.......................  63  90  59  92 /  20  10  20  10
RIO RANCHO......................  61  88  61  90 /  20  10  20  10
SOCORRO.........................  64  91  62  91 /  10  20  30  20
SANDIA PARK/CEDAR CREST.........  48  81  46  80 /  30  50  50  40
TIJERAS.........................  56  84  55  85 /  20  30  40  30
MORIARTY/ESTANCIA...............  54  86  51  87 /  30  30  40  40
CLINES CORNERS..................  51  75  51  79 /  40  60  60  40
GRAN QUIVIRA....................  56  82  55  83 /  20  30  50  30
CARRIZOZO.......................  57  86  56  84 /  20  20  30  30
RUIDOSO.........................  49  76  49  72 /  20  50  60  50
CAPULIN.........................  48  74  48  75 /  40  50  50  50
RATON...........................  50  76  49  77 /  50  40  40  40
SPRINGER........................  53  75  51  79 /  50  40  30  40
LAS VEGAS.......................  47  71  49  74 /  60  50  50  50
CLAYTON.........................  52  75  56  81 /  40  20  30  30
ROY.............................  52  73  55  78 /  40  40  40  40
CONCHAS.........................  58  80  59  84 /  50  30  40  40
SANTA ROSA......................  61  78  58  82 /  60  30  50  30
TUCUMCARI.......................  58  79  61  83 /  50  20  40  30
CLOVIS..........................  58  76  59  80 /  50  10  50  30
PORTALES........................  60  78  62  81 /  50  10  50  30
FORT SUMNER.....................  63  79  62  83 /  50  10  50  30
ROSWELL.........................  66  83  66  83 /  30  20  50  30
PICACHO.........................  63  81  61  81 /  30  40  60  40
ELK.............................  58  78  55  76 /  30  60  60  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

52
Hazardous weather outlook, Jun 5, 5:52 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT WED JUN 5 2013

NMZ501>540-061200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ON THE EAST CENTRAL AND FAR EASTERN PLAINS WHERE DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE.

AREAS OF SMOKE FROM THE TRES LAGUNAS FIRE NEAR TERERRO AND THE
THOMPSON RIDGE FIRE NORTH OF JEMEZ SPRINGS MAY REDUCE VISIBILITIES
TO 3 MILES OR LESS AND IMPACT AIR QUALITY IN THE VICINITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SOME STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE
POSSIBLE ON THE EASTERN PLAINS THURSDAY AND FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
SOUTHERN UNION...HARDING...EASTERN SAN MIGUEL...QUAY...DE
BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES DUE TO SEVERE
THUNDERSTORMS.

44

In the hours before

Local storm report, Jun 5, 2:07 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
207 PM MDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             1 SE ROCIADA            35.82N 105.41W
06/05/2013  M1.00 INCH       SAN MIGUEL         NM   PUBLIC

&&

EVENT NUMBER ABQ1301123

AC
Local storm report, Jun 5, 2:46 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             2 ESE OCATE             36.16N 105.01W
06/05/2013  E1.00 INCH       MORA               NM   PUBLIC

&&

EVENT NUMBER ABQ1301124

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM MDTSpecial Weather StatementABQUnion45 min
Jun 5, 1:25 PM MDTSevere Thunderstorm WarningABQColfax, Mora50 min
Jun 5, 1:54 PM MDTSevere Thunderstorm WarningABQColfax, Union36 min
Jun 5, 1:56 PM MDTSevere Thunderstorm WarningABQMora, San Miguel64 min
Jun 5, 2:00 PM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
Jun 5, 2:13 PM MDTAreal Flood AdvisoryABQMora, San Miguel92 min
Jun 5, 2:55 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe95 min
Jun 5, 3:14 PM MDTSevere Thunderstorm WarningABQMora, San Miguel61 min
Jun 5, 3:22 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union53 min
Jun 5, 3:36 PM MDTAreal Flood AdvisoryABQColfax114 min
Jun 5, 4:26 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel64 min
Jun 5, 5:06 PM MDTSevere Thunderstorm WarningABQHarding, Quay54 min
Jun 5, 5:59 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.